American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 100 found      Go to page: 1 2 3 4

[1] Michal Doucha. Metrically universal abelian groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Maria Vicenta Ferrer, Salvador Hernández and Dmitri Shakhmatov. A countable free closed non-reflexive subgroup of $\mathbb{Z}^{\mathfrak{c}}$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Itaï Ben Yaacov and Todor Tsankov. Weakly almost periodic functions, model-theoretic stability, and minimality of topological groups. Trans. Amer. Math. Soc. 368 (2016) 8267-8294.
Abstract, references, and article information   
View Article: PDF

[4] Vladimir G. Pestov and Vladimir V. Uspenskij. Projectively universal countable metrizable groups. Proc. Amer. Math. Soc. 144 (2016) 4527-4532.
Abstract, references, and article information   
View Article: PDF

[5] Yevhen Zelenyuk. Discontinuity of multiplication and left translations in $\beta G$. Proc. Amer. Math. Soc. 143 (2015) 877-884.
Abstract, references, and article information   
View Article: PDF

[6] Itaï Ben Yaacov. The linear isometry group of the Gurarij space is universal. Proc. Amer. Math. Soc. 142 (2014) 2459-2467.
Abstract, references, and article information   
View Article: PDF

[7] D. Dikranjan and Gábor Lukács. On zero-dimensionality and the connected component of locally pseudocompact groups. Proc. Amer. Math. Soc. 139 (2011) 2995-3008. MR 2801639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yevhen Zelenyuk. Almost maximal topologies on semigroups. Proc. Amer. Math. Soc. 139 (2011) 2257-2270. MR 2775403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sergey A. Antonyan. Proper actions on topological groups: Applications to quotient spaces. Proc. Amer. Math. Soc. 138 (2010) 3707-3716. MR 2661569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dikran Dikranjan and Dmitri Shakhmatov. Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density. Proc. Amer. Math. Soc. 138 (2010) 2979-2990. MR 2644909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yevhen Zelenyuk. Regular idempotents in $\beta S$. Trans. Amer. Math. Soc. 362 (2010) 3183-3201. MR 2592952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Longyun Ding and Bingqing Li. Products of Borel subgroups. Proc. Amer. Math. Soc. 136 (2008) 3319-3326. MR 2407098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ethan Akin, Eli Glasner and Benjamin Weiss. Generically there is but one self homeomorphism of the Cantor set. Trans. Amer. Math. Soc. 360 (2008) 3613-3630. MR 2386239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Julien Melleray. Compact metrizable groups are isometry groups of compact metric spaces. Proc. Amer. Math. Soc. 136 (2008) 1451-1455. MR 2367119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dikran Dikranjan and Anna Giordano Bruno. Pseudocompact totally dense subgroups. Proc. Amer. Math. Soc. 136 (2008) 1093-1103. MR 2361886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. W. Comfort and Jan van Mill. Extremal pseudocompact Abelian groups are compact metrizable. Proc. Amer. Math. Soc. 135 (2007) 4039-4044. MR 2341956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Martín-Peinador and V. Tarieladze. A property of Dunford-Pettis type in topological groups. Proc. Amer. Math. Soc. 132 (2004) 1827-1837. MR 2051147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Artur Hideyuki Tomita. Two countably compact topological groups: One of size $\aleph_\omega$ and the other of weight $\aleph_\omega$ without non-trivial convergent sequences. Proc. Amer. Math. Soc. 131 (2003) 2617-2622. MR 1974663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. W. Comfort and Jorge Galindo. Pseudocompact topological group refinements of maximal weight. Proc. Amer. Math. Soc. 131 (2003) 1311-1320. MR 1948125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hiroshi Fujita and Dmitri Shakhmatov. A characterization of compactly generated metric groups. Proc. Amer. Math. Soc. 131 (2003) 953-961. MR 1937434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dikran Dikranjan and Michael Tkachenko. Varieties generated by countably compact Abelian groups. Proc. Amer. Math. Soc. 130 (2002) 2487-2496. MR 1897476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. W. Comfort and Salvador García-Ferreira. Dense subsets of maximally almost periodic groups. Proc. Amer. Math. Soc. 129 (2001) 593-599. MR 1707513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Greg Hjorth. Looking ahead. Math. Surveys Monogr. 75 (1999) 177-179.
Book volume table of contents
View Article: PDF

[25] Greg Hjorth. GE groups. Math. Surveys Monogr. 75 (1999) 115-148.
Book volume table of contents
View Article: PDF

[26] Greg Hjorth. Turbulence. Math. Surveys Monogr. 75 (1999) 37-58.
Book volume table of contents
View Article: PDF

[27] Greg Hjorth. An outline. Math. Surveys Monogr. 75 (1999) 1-4.
Book volume table of contents
View Article: PDF

[28] Greg Hjorth. Definitions and technicalities. Math. Surveys Monogr. 75 (1999) 5-35.
Book volume table of contents
View Article: PDF

[29] Greg Hjorth. Infinite dimensional group representations. Math. Surveys Monogr. 75 (1999) 75-80.
Book volume table of contents
View Article: PDF

[30] Greg Hjorth. Beyond Borel. Math. Surveys Monogr. 75 (1999) 155-176.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 100 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia